# SDR FDEA201102220673

- Difficulty date: February 22, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 83,054 hours, 34,105 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: AEA04991
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL SLANT PANEL INBD VERTICAL "L" ANGLE IS CORRODED AT LWR EDGE.  R & R "L" ANGLE, REF SRM 51-35-01.
